Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking Lisinopril for BP. Does the medicine make one tired?

hey, im 20 years old and have been on Lisinopril for high BP for a while now. 2 questions: is it supposed to make you really tired? lately, I ve been less consistent taking it because of that, and now it s gone up again which is bad since i m a college athlete And, does having high BP make it harder to breathe even while not exercising?
Asked On : Sat, 26 Jan 2013
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. Lisinopril is an ACE inhibitor and the dosage should be taken as a prescribed by the treating doctor. It should be taken with a glass of water. Alcohol and substitute of salts should not be taken when prescribed lisinopril.

It is important to get the liver and kidney function tests done at regular intervals. Probably you are suffering from side effects.

Lisinopril often presents with side effects like tiredness, dizziness, fainting, muscle weakness, less urination, fever, chills, chest pain, etc.

When any of such symptoms arise you need to see your doctor. The dose of lisinopril needs to be monitored, or a substitute medication can be given depending upon the presenting signs and symptoms.

Thank you for writing in the forum. Take care.
Answered: Sat, 26 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor